# SDR JGVR20251117001

- Difficulty date: November 17, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 15,336 hours, 10,362 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED CORROSION LOCATED ON THE LT LOWER WING SKIN AT WS.294 PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED TREATED AND PRIMED REPAIR AREAS PER REQUEST FOR TECHNICAL SERVICES REPORT.
